# SDR CALA2024071602048

- Difficulty date: July 14, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737824
- Aircraft serial: 30803
- Aircraft time: 67,239 hours, 24,479 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Hose
- Condition: Leaking
- Location: Water Separator
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DDP COMPLIED WITH, DEACTIVATED RT PACK FCV PER MEL 2101B DDP COMPLIED WITH. PLACARDED RT PACK SWITCH INOP. OK TO PLACARDED FLT DECK RT PACK SWITCH. OK TO CONTINUE. CONTINUE. APPROVED CONTROLLERS IN REF WITH AMM-21-62 TASK 801. NO FAULTS NOTED AT HISTORY. WILL NEED FURTHER TROUBLESHOOTING DUE TO FAULT BEING EDURE F. STEP (1-7) VERIFY STCV IS FULL CLOSED WITH PACK RUNNING, DEACTIVATED RT PACK. MEL REMAINS DUE TO PREVIOUS INTERMITTENT.  CHECK STCV SENSE LINES TO CONDENSER FOR DEFECTS. NOTE FAULTS. RECONNECTED RT PACK, RAN PACKS AT FULL LOAD FOR 20 MINS COULD POTENTIAL CHRONIC: REF. FIM 21-53TASK820. BITE BOTH TEMP CONTROL CHECKED SENSE LINES ON RT PACK, NO DEFECTS NOTED. NOT DUPLICATE RT PACK FAULT. PERFORMED BITE CHECK ON BOTH LERS NOTE FAULTS THEN DO APPLICABLE FIM. DO FAULT ISOLATION PRO NEED SINGLE OR DUAL CHANNEL FAULTS TO START REPLACING COMPONETS DUE TO ALL OPS CHECKS PASSING DURING TROUBLESHOOTING. RII INSPECTION NOT REQUIRED REF GMM 09-25-05 ENSURED STCV FULL CLOSED WITH PACK RUNNING. ACCOMPLISHED OPS FOUND HOSE INBOARD OF RT PACK WATER EXTRACTOR TO BE LEAKING, REPLACED LEAKING HOSE, NO LEAKS WITH PACK RUNNING, RAN PACK WITH UNABLE TO CLEAR DUE TO MAJOR REPAIR, RADA SYSTEM REF MM 21-51-00-730-802. OPS CHECK GOOD EXCESSIVLY.
